# SDR AALA20101204AFW03

- Difficulty date: December 4, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 33,754 hours, 15,652 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Latch
- Condition: Broken
- Location: O2 Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT AFT JUMPSEAT O2 PANEL DOOR LATCH BROKEN.  REPLACED LATCH.  OPS CHECK NORMAL.
